MathSciNet Relay Station
MathSciNet bibliographic data
MR933511 (89k:30002) 30A10 (26C05 30C10)
Aziz, Abdul A new proof and a generalization of a theorem of de Bruijn. Proc. Amer. Math. Soc. 106 (1989), no. 2, 345–350.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement